A 21-year-old female asked:
i am using clindamycin gel with adapalene and orally azithromyc will it erase facial marks left out from acne?or should i take up laser as a treatmen
1 doctor answer • 1 doctor weighed in
Dermatology 28 years experience
Acne scars: Acne medications may help improve the red or dark marks left by acne spots. They don't do anything for skin texture changes due to scarring. If your acne is still ongoing, laser treatment of scars may actually cause more breakouts. Also squeezing or scratching acne spots can lead to more hyperpigmentation of the skin. There are acne meds like Azelaic Acid gel that may help lighten dark spots, too.
5046 viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.